I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Scared of what's ahead

User
Posted 04 Oct 2018 at 13:14

My Dad was diagnosed with advanced PC, spread into his bones with a PSA over 1000 a year ago.  Until recently his Hormone Therapy was working but has since stopped being effective. He was out on Abiraterone 3 months ago but he is now experiencing liver problems so has had to stop taking it.  He was told he needs an urgent Ultra Sound scan on Monday and we're terrified the cancer may have spread to his liver. Is this likely? Until recently the only real side effect was extreme fatigue so this feels like a massive deal, especially now that he looks quite yellow. Any advice would help.

User
Posted 04 Oct 2018 at 14:12
No, this isn't likely at all. Hepatotoxicity (ie liver problems) is a common side-effect of Abiraterone. Ie it's almost certainly the drug that's causing the liver problems, not the cancer.

Chris

User
Posted 03 Dec 2018 at 16:18

Dad remained on Abiraterone for 2 months then was taken off it.  Sadly the liver had spread to his cancer and he died 4 weeks ago.

User
Posted 03 Dec 2018 at 16:22
So sorry
User
Posted 03 Dec 2018 at 18:19
Sorry for your loss.

Ido4

User
Posted 03 Dec 2018 at 18:24
So sorry :-(

If life gives you lemons , then make lemonade

User
Posted 03 Dec 2018 at 18:28

Really sorry to hear about this. Hope you were able to have lots of quality time together.

 

Best regards

Ann

User
Posted 03 Dec 2018 at 19:07

So sorry to hear this.   My dad died in January after a similarly short  timescale.   You won't think it now but it does get easier  (only slightly though).  I know what you are going through.   Take care xx

User
Posted 03 Dec 2018 at 19:29

Condolences, so sorry for your loss. Hugs x

User
Posted 03 Dec 2018 at 21:02
So sorry for your loss. x
User
Posted 03 Dec 2018 at 21:24
Please accept my condolences. Sad sad time :(
User
Posted 03 Dec 2018 at 21:59
So sorry for your loss x

User
Posted 04 Dec 2018 at 00:08
So sorry for your loss.xx
User
Posted 04 Dec 2018 at 08:24
Thoughts are with you at this sad time ,

Best wishes

Debby

 
Forum Jump  
©2019 Prostate Cancer UK